# SDR HNAA2021072700338

- Difficulty date: July 11, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E867936 - BAGGAGE DOOR CUTOUT LOWER SILL CORRODED IN MULTIPLE AREAS. ... RAR CARGO DOOR CUTOUT LOWER SILL IAW EMB 145 SRM 51-40-02.
